# SDR AALA991604

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 5ef
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT SEAT 5EF INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING WIRE AT SEAT 5EF.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
